Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Does abortion through pills cause black bleeding assembles and severe pain ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
Question
Dear Doctor,

there is a delay in menstruation last month, while I checked with Home Pregnancy kits. it was found positive. so I took suggestion from doctor and used the unwanted medicine and cleared the pregnancy. as I don't want child now. this month in menstruation period I can see

Black Bleeding assembles. even lot of pen is there, I am very scared of it please suggest what to do ?
Posted Sat, 28 Apr 2012 in Abortion and Stillbirth
 
 
Answered by Dr. Mohammed Tauseef 1 hour later
Hi Pinky,

Thanks for the Query.

I would like to know few more things which would help me in suggesting you better:
1.) Is this the First time which has happened to you?
2.) Within how many hours of Unprotected sex did you take Unwanted 72 Pill?
3.) Do you have any sharp pain that comes and goes?
4.) Do you have Fever?
5.) Do you have foul smelling vaginal discharge?
6.) Is the Bleeding heavy or Prolonged?
7.) Do you have weakness or fatigue?
8.) Do you have any kind of stress?

Your History suggests you have Dysmenorrhea and Passing of Blood Clots. The Black bleeding assembles which your vagina is passing are nothing but Blood clots which suggests Old blood. It's very likely that it is perfectly normal but sometimes it suggests an Underlying pathology. Your body normally releases anticoagulants to keep your menstrual blood from clotting as it is being released. But when your periods are heavy and blood is expelled rapidly, there is not enough time for anticoagulants to work. This causes the blood to clot. It may not be related to your Intake of Emergency contraceptive Pill but you will have to see your Gynecologist so that she can examine you thoroughly and suggest an Ultrasound scan and a Blood work up to rule out if you have a Infection or Pelvic Inflammatory Disease (PID).

Kindly don't Panic and there is nothing to get scared about, Just relax.

The Most common causes could be;
1.) Hormonal Imbalance as a result of Stress or the emergency pill
2.) Miscarriage
3.) Fibroids
4.) Weight gain or weight loss
5.) Endometriosis.

All these causes have to be ruled out and if at all treatment is necessary, the treatment will depend upon the cause. You need to see your Doctor, if the bleeding gets heavy, severe pain along with backache.

Along with medications, you need to bring in some lifestyle changes,
1.) When the Pain is severe apply heat pads over your lower abdomen below your belly button, this is known to give symptomatic relief.
2.) Massage the area with your finger tips in a circular fashion.
3.) Eat light but frequent meals, six times a day and your diet should include fresh fruits and XXXXXXX leafy vegetables.
4.) Keep your legs elevated while sleeping by keeping a pillow under your feet.
5.) Exercise regularly like Cardio and also Brisk walking for 30 to 40 minutes daily. Do Kegel exercises to strengthen your Pelvic Floor Muscles, you do it as you try to control your Urine or stools.
6.) Avoid stress and Practice relaxation techniques like yoga and Meditation.
7.) Lose weight, if you are overweight.

Stick to your treatment and go for regular follow up.

Hope I have answered your Query. I will be available to answer your follow up Queries.

Wish you Good Health.

Take Care.
Above answer was peer-reviewed by
 
Follow-up: Does abortion through pills cause black bleeding assembles and severe pain ? 10 hours later
Please find my answer as per the question.
1.) Is this the First time which has happened to you?
Ans- This is the 2nd time I am suffering. 1st time it was last month when came to know that I am pregnant by check with “Home Pregnancy Kits” and used the unwanted tablet which is suggested my doctor.
2.) Within how many hours of Unprotected sex did you take Unwanted 72 Pill?
Ans- Previously we were not using any Unwanted pill. After clear the pregnancy we are using Mala-D from last month.
3.) Do you have any sharp pain that comes and goes?
Ans- not every day/time pains comes while menstruation, on lower abdomen below my belly button. But there was hugs pain 2days back comes and goes. So I used menses clear by suggested doctor. From this morning bleeding started with Black bleeding assembles (clots). But now it’s happening normally.
4.) Do you have Fever?
Ans- No I don’t have fever.
5.) Do you have foul smelling vaginal discharge?
Ans- No there is any smell.
6.) Is the Bleeding heavy or Prolonged?
Ans- No there is not.
7.) Do you have weakness or fatigue?
Ans- little bit not much.
8.) Do you have any kind of stress?
Ans- because I have used Unwanted pill for pregnancy clean and even using Mala-D.it can be side effect while I needs kids.


Thanks & Regards
Pinky Hansdah
 
 
Answered by Dr. Mohammed Tauseef 15 hours later
Hello Pinky,

Thank you for writing back.

Your response to my queries suggest a Pure case of "Dysmenorrhea" or as We call it as "Menstrual Cramps" in our common Parlance. As I have told you earlier, the causes for this could be
1.) Pelvic Inflammatory Disease
2.) Endomteriosis
3.) Uterine Fibroids
4.) Cervical Stenosis (rarely), where the Cervical opening is so narrow that it impedes menstrual flow, causing a painful increase of pressure inside the uterus causing pain and passage of clots. The reason for this is unknown.

Kindly do not delay and get yourself examined by a Gynecologist at the earliest to rule out the exact cause so that proper treatment could be initiated if at all there is any underlying pathology. Your Doctor may do a physical examination and run few blood tests including colposcopy and Ultrasound scan if deemed necessary.

Follow the Lifestyle changes which I had suggested your earlier, stick to your treatment plan and go for regular follow up.

Wish you Good Health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor